About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 747890, 8 pages
Research Article

Robust Filter Design for Itô Stochastic Pantograph Systems

1School of Electrical Engineering and Automation, Shandong Polytechnic University, Jinan 250353, China
2School of Science, Shandong Polytechnic University, Jinan 250353, China

Received 20 January 2013; Accepted 18 February 2013

Academic Editor: Weihai Zhang

Copyright © 2013 Zhiguo Yan and Yulin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hua Yang, and Feng Jiang, “Stochastic -Methods for a Class of Jump-Diffusion Stochastic Pantograph Equations with Random Magnitude,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher ยท View at Google Scholar